MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040007
Medical Device Problem Codes Circuit Failure (1089); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" codes were found in the ventilator's downloaded error log.The device's board kit and wire harness were replaced to address the issues.Device is in because it is "displaying a low oxygen inlet pressure error." can confirm errors 344 and 349 in the error logs, which could be causing oxygen pressure inaccuracy.Device is also due for 10k/24-month pm.Device error logs show e-344 err_obm_accy_urgent_service and e-349 err_ripc_comm_to_obm_failed, which indicate a faulty oxygen blending module board and wire harness, respectively.Additionally, incoming inspection per (b)(4) shows evidence of tobacco contamination in the front, rear, and base enclosure, as well as the handle and oxygen blending module housing.Device has a damaged front enclosure, and is missing its cord retainer, power cord, cord clamp, whisper cap, and threaded cap.Incoming ctq inspection shows no damaged components.Customer cancelled repair; device to be returned unrepaired.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24072772
Report Number2518422-2026-100133
Device Sequence Number18479316
Product Code CBK
UDI-Device Identifier00606959005150
UDI-Public(01)00606959005150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040007
Device Catalogue Number1040007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown